# SDR USAA920071147

- Difficulty date: November 13, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 42,853 hours, 17,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N53235
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CORROSION ON CABIN FLOOR CHANNEL, BS 1660 - BS 1681, BL 0, WL 208.  REPLACED CABIN FLOOR SUPPORT, BS 1660 - BS 1681, BL 0, WL 208 I/A/W 757 SRM 51-40-02.
